advice re avoiding period on wedding day?

We've Moved!

Our wonderful discussion forums have now moved to Facebook...

Click to join us in our HIGM ("Help I'm Getting Married") group!

poppet56 Posts: 977
Hi Girls, i came off pill a year ago and initially my periods settled down fine but for last 4/5 months have been very irregular ....i am hoping they will settle over next few months as they used to be very regular.....anyway would hate to have it on my wedding day .....was half considering going back on pill just for 2/3 months.....would this mess things around further do you think or might it actually regulate my periods? if anyone has any experience/advice on this i would really appreciate it! thanks! O-O
RedHeg Posts: 31
Hi, I'd recommend going to your local well woman centre and have a chat with the doc there. They deal with those sort of questions/issues all the time and are really up to date with contraception/ regulating periods (more so than your gp who might not be so specialised in it) Best of luck!!
ReginaFalange Posts: 10290
Hi Poppet It will only regulate them when you are on it. Once you come off it again its probably pot luck. If you are really worried about having your period then go back on it for a while but most girls take a while to regulate once coming off the pill.
preghopes Posts: 468
Would love to know how to go about this myself.....
handtwins Posts: 866
removed
poppet56 Posts: 977
Thanks for that cnb2011......thats really helpful to get professional advice....my perios are irregular but if i went back on pill do you think i would have all these problems again when i come off? i initially had no problems when i came off pill - periods came back very regular but after about 6 months started getting really bad spots (which i got zineryt for which is BRILLIANT) and then periods went a bit awry...missed two then had one and got another one 6 weeks later - am hoping they will start to settle down - would going on pill put ne back to square 1 do you think? thanks for all the advice - much appreciated! :wv
MrsAC Posts: 1190
Hey Poppet I Had to come of my pill becuase of an operation so i got the injection instead which last uo to 3mths and i didn't get my period thru those 3 mths theonly down sized it really affected my hormones but i think that was because i could only get one sort of injection due to the operation, but the injction could be another option :wv
emo Posts: 30
i would really recommend the bar. it doesnt hurt at all, just goes into the arm. you dont have to remember to take any tablets. I got mine in 10months ago and have had no period, no pains or poeriod symptoms. It lasts for 3years before it needs changing but I plan of getting mine out after the wedding so I can start ttc. :o)ll :o)ll :o)ll
handtwins Posts: 866
***
ginger2 Posts: 275
hi I am on the pill and my period is due on my wedding day?? What can I do??? thanks... :o)ll